# SDR UALA2012051002684

- Difficulty date: May 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 36,130 hours, 14,874 cycles
- Engine: Iae V2522A5
- Engine time: 500 hours, 26,911 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061636
- Part serial: 15573573
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 OVERSPEED FAULT,  REMOVED AND REPLACED NR 1 ENGINE FUEL METERING UNIT PER AMM 73-22-52.  RAN ENGINE PER JRH 2-40-1, LEAK AND OPS CHECKED OK.  ALSO RAN BOTH ENGINES REF JRH 2-40-1 FOR 5 MINUTES AT IDLE, GENERATED NEW PFR, NO WARNINGS OR MAINTENANCE STATUS MESSAGES.
